MathSciNet Relay Station
MathSciNet bibliographic data
MR2253955 20G40 (20E42)
Gramlich, Ralf; Horn, Max; Nickel, Werner The complete Phan-type theorem for ${\rm Sp}(2n,q)$. J. Group Theory 9 (2006), no. 5, 603–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement